MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY DUAL PORT FEEDING ADAPTOR, 20F; FEEDING DEVICE

BARD ACCESS SYSTEMS PONSKY DUAL PORT FEEDING ADAPTOR, 20F; FEEDING DEVICE
Model Number 000333
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer and the evaluation is still pending.The investigation of the reported event is currently underway.(expiry date: 12/2099).
 
Event or Problem Description
It was reported that post feeding device implant, the adapter of the device allegedly was leaking.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review:the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary:one dual port feeding adapter was returned for evaluation.Visual and functional evaluations were performed.The investigation is confirmed for fluid leak as during functional testing, the device was infused through both ports with water using an in-house 10ml syringe; no leaks were noted and both the ports were then sealed and an in-house syringe was loaded into the distal end of the feeding tube adapter and light pressure was applied; a leak was noted from the larger port.A definitive root cause could not be determined based upon available information.Labeling review:a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4(expiry date: 12/2099),g4 h11: h6(result and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PONSKY DUAL PORT FEEDING ADAPTOR, 20F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10612704
Report Number3006260740-2020-03398
Device Sequence Number19466925
Product Code KNT
UDI-Device Identifier10801741080934
UDI-Public(01)10801741080934
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number000333
Device Catalogue Number000333
Device Lot NumberHUDN2175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2020
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1